Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hit on the head, has low appetite, intense headache, taking pills for BP and blood thinners. What symptoms should be looked out for?

hi My husband fell tonight down 4 stairs outside hit his head on the pavement, he had abit of confussion , very difficult getting up, did get up , didnt feel much like eatting had a very bad headache . he is on blood pressure pills and blood thinners has had 4 TIA s this year , what should i look for in the next few days
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pain Medicine & Palliative Care Specialist 's  Response
Because your husband is using high blood pressure tablets and blood thinners. there is a chance of bleeding in the brain because he is hit his head on the pavement because of fall from a height of 4 staicase. so he needs to be taken 1 c.t scan of head to shown to neuro surgeon immediately.
Answered: Sun, 2 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor